A nonlocal mathematical model of a subsonic flow in a
Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 633-636
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_5_a12,
author = {A. T. Fedorchenko},
title = {A nonlocal mathematical model of a subsonic flow in a},
journal = {Doklady Akademii Nauk},
pages = {633--636},
year = {1996},
volume = {351},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a12/}
}
A. T. Fedorchenko. A nonlocal mathematical model of a subsonic flow in a. Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 633-636. http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a12/